Alert archive / Michigan / Wind Advisories in 2009

Wind Advisory 7, NWS Grand Rapids, MI

September 28, 20096 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Sep 28, 2009, 9:52 PM EDT for 6 counties in Michigan. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2009, 9:52 PM EDT (01:52 UTC)
Expired
Sep 29, 2009, 9:16 AM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRR 290152
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
952 PM EDT MON SEP 28 2009

...GUSTY WINDS REMAIN ALONG THE LAKESHORE...

.A STRONG AREA OF LOW PRESSURE NOW CENTERED NEAR GEORGIAN BAY IS
SLOWLY BEGINNING TO WEAKEN. THIS SYSTEM WILL CONTINUE TO SLOWLY
WEAKEN THROUGH THE DAY ON TUESDAY WHILE MOVING FARTHER EAST. WINDS
WILL SLOWLY DIMINISH THROUGH THE DAY ON TUESDAY.

MIZ037-043-050-056-064-071-290900-
/O.CAN.KGRR.HW.W.0002.000000T0000Z-090929T0900Z/
/O.NEW.KGRR.WI.Y.0007.090929T0152Z-090929T0900Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
952 PM EDT MON SEP 28 2009

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT TUESDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

WINDS HAVE DIMINISHED SLIGHTLY ALONG THE LAKESHORE...HOWEVER WIND
GUSTS TO 50 MPH WILL REMAIN POSSIBLE INTO THE OVERNIGHT HOURS. THE
STRONGEST WINDS WILL REMAIN WITHIN THE FIRST COUPLE OF MILES OF
THE LAKE MICHIGAN SHORELINE. WIND GUSTS TO 35 MPH WILL BE POSSIBLE
ACROSS THE EASTERN PORTIONS OF THESE COUNTIES.

THESE WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE DAY ON
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-290300-
/O.CAN.KGRR.WI.Y.0006.000000T0000Z-090929T0900Z/
LAKE-OSCEOLA-CLARE-NEWAYGO-MECOSTA-ISABELLA-MONTCALM-GRATIOT-KENT-
IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...BALDWIN...REED CITY...CLARE...FREMONT...
BIG RAPIDS...MOUNT PLEASANT...GREENVILLE...ALMA...GRAND RAPIDS...
IONIA...ST. JOHNS...HASTINGS...CHARLOTTE...LANSING...KALAMAZOO...
BATTLE CREEK...JACKSON
952 PM EDT MON SEP 28 2009

...WIND ADVISORY IS CANCELLED...

WINDS HAVE DIMINISHED ACROSS INLAND LOCATIONS THIS EVENING...AND
GUSTS ARE EXPECTED TO REMAIN BELOW 35 MPH. 

$$

NJJ
2 follow-up statements
000 
WWUS73 KGRR 290815
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 AM EDT TUE SEP 29 2009

...GUSTY WINDS REMAIN ALONG THE LAKESHORE...

.A STRONG AREA OF LOW PRESSURE NOW CENTERED NEAR GEORGIAN BAY TO
WESTERN QUEBEC IS SLOWLY BEGINNING TO WEAKEN. THIS SYSTEM WILL
CONTINUE TO SLOWLY WEAKEN THROUGH THE DAY TODAY WHILE MOVING
FARTHER EAST. WINDS WILL SLOWLY DIMINISH.

MIZ037-043-050-056-064-071-291500-
/O.EXT.KGRR.WI.Y.0007.000000T0000Z-090929T1500Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
415 AM EDT TUE SEP 29 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING...

WINDS HAVE DIMINISHED SLIGHTLY ALONG THE LAKESHORE...HOWEVER WIND
GUSTS UP TO 50 MPH WILL REMAIN POSSIBLE EARLY THIS MORNING. THE STRONGEST
WINDS WILL REMAIN WITHIN THE FIRST COUPLE OF MILES OF THE LAKE
MICHIGAN SHORELINE. WIND GUSTS TO 35 MPH WILL BE POSSIBLE ACROSS
THE EASTERN PORTIONS OF THESE COUNTIES.

THESE WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE DAY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 45 AND 57 MPH CAN BE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

NJJ
000 
WWUS73 KGRR 291317
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 AM EDT TUE SEP 29 2009

...WIND ADVISORY IS CANCELLED..

.WINDS GUSTS ALONG THE LAKE SHORE HAVE DROPPED BELOW ADVISORY
CRITERIA AND WILL REMAIN BELOW CRITERIA SO THE WIND ADVISORY HAS
BEEN CANCELLED.

MIZ037-043-050-056-064-071-291430-
/O.CAN.KGRR.WI.Y.0007.000000T0000Z-090929T1500Z/
MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN-
INCLUDING THE CITIES OF...LUDINGTON...HART...MUSKEGON...JENISON...
HOLLAND...SOUTH HAVEN
916 AM EDT TUE SEP 29 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

THE WIND ADVISORY ALONG THE LAKE MICHIGAN SHORE HAS BEEN CANCELLED
SINCE WINDS REMAIN BELOW 45 MPH CRITERIA. WINDS MAY OCCASIONALLY
STILL GUST TO 35 MPH INTO THIS AFTERNOON BUT THAT IS WELL BELOW
ADVISORY CRITERIA.

$$

WDM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Sep 28, 9:37 PM EDT, 15 minutes earlier.

Area forecast discussion, Sep 28, 9:37 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EDT MON SEP 28 2009

LATEST UPDATE...SHORT TERM AND MARINE...

.SYNOPSIS...(400 PM EDT MON SEP 28 2009)
A DEEP LOW PRESSURE SYSTEM OVER LAKE HURON WILL CONTINUE TO PRODUCE
RAIN AND HIGH WINDS ACROSS LOWER MICHIGAN THROUGH TONIGHT.  THIS
SYSTEM WILL PULL AWAY FROM THE AREA BY WEDNESDAY...ALLOWING HIGH
PRESSURE TO MOVE IN.  ANOTHER STORM MAY ARRIVE FOR THE END OF THE
WEEK.

&&

.SHORT TERM...(937 PM EDT MON SEP 28 2009)
(TONIGHT THROUGH WEDNESDAY NIGHT)
AFTER COLLABORATING WITH SURROUNDING OFFICES...WE WILL BE DROPPING
THE WIND ADVISORY INLAND...AND DOWNGRADING THE HIGH WIND WARNING
ALONG THE LAKESHORE TO AN ADVISORY. PRODUCTS WILL BE COMING SHORTLY.

&&

.LONG TERM...(400 PM EDT MON SEP 28 2009)
(THURSDAY THROUGH MONDAY)
WARM UP FOR THE LATTER PART OF THE WEEK LOOKS MORE TEMPERED NOW.
THE SYSTEM THAT APPROACHES OCCLUDES AND THE WARM AIR SEEMS TO NEVER
GET HERE.  SO HAVE TRIMMED BACK ON TEMPS A FEW DEGREES FROM THURSDAY
THROUGH FRIDAY.  KEPT HIGHS MAINLY IN THE 60 TO 65 DEGREE RANGE BOTH
DAYS.

LOW PRESSURE OVER THE PLAINS ON THURSDAY WILL DRIFT TO THE
WESTERN GREAT LAKES BY FRIDAY.  HAVE BUMP UP POPS TO THURSDAY NIGHT
AS ALL THE MEDIUM RANGE MODELS ARE BRING RAIN INTO AT LEAST THE SW
PORTION OF THE CWA OVERNIGHT.  THE LOW ONLY MOVES TO LAKE SUPERIOR
BY SUNDAY...SO IT APPEARS THERE WILL BE AN EXTENDED PERIOD FOR A
CHANCE OF SHOWERS.  SOME LAKE ENHANCEMENT MAY ALSO OCCUR INTO THE
WEEKEND AS NW WINDS BRING IN COOLER AIR.  WE SHOULD DRY OUT BY
MONDAY AS THE LOW DRIFTS FURTHER INTO CANADA.
&&

.AVIATION...(755 PM EDT MON SEP 27 2009)
WIDESPREAD MVFR CIGS/VSBYS ARE EXPECTED TONIGHT WITH NUMEROUS RAIN
SHOWERS MOVING THROUGH. IFR CONDITIONS MAY OCCUR AT TIMES AS WELL...
UNDERNEATH BANDS OF BRIEFLY HEAVIER RAINFALL. WIND GUSTS APPEAR TO
BE RECENTLY SUBSIDING ESPECIALLY INLAND... SO WILL KEEP WIND GUSTS
IN THE TAFS BELOW 30 KNOTS WITH EXCEPTION OF MKG. SOME SLIGHT
IMPROVEMENT IN CIG HEIGHTS SHOULD OCCUR TUESDAY ALTHOUGH PROBABLY
STILL REMAINING IN THE MVFR CATEGORY FOR THE MOST PART.

&&

.MARINE...(937 PM EDT MON SEP 28 2009)
AFTER COLLABORATING WITH SURROUNDING OFFICES...WE WILL BE
DOWNGRADING THE STORM WARNING TO A GALE WARNING. PRODUCTS WILL BE
OUT SHORTLY.

&&

.HYDROLOGY...(400 PM EDT MON SEP 28 2009)
HEAVIEST RAIN OVERNIGHT FELL ACROSS PORTIONS OF CENTRAL LOWER
MICHIGAN WHERE SOME AREAS RECEIVED 1 TO 2 INCHES OF RAIN. RAINFALL
SOUTH OF HOLLAND/GRAND RAPIDS AND LANSING WAS MUCH LESS. RIVER
LEVELS WERE ALREADY LOW...AND THE OVERNIGHT RAINFALL SHOULD NOT
AFFECT RIVER LEVELS SIGNIFICANTLY. OCCASIONAL SHOWERS WILL CONTINUE
TONIGHT...BUT HYDRO CONCERNS ARE NOT ANTICIPATED GIVEN
THAT IT HAS BEEN A DRY MONTH. RAINFALL TONIGHT SHOULD BE
BETWEEN A QUARTER AND A HALF INCH AT MOST LOCATIONS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WARNING ALONG LAKESHORE / WIND ADVISORY INLAND
TONIGHT.
LM...STORM WARNING TONIGHT ENTIRE NEARSHORE.

&&

SYNOPSIS:     MJS
SHORT TERM:   NJJ
LONG TERM:    JK
AVIATION:     MEADE
MARINE:       NJJ
HYDROLOGY:    MJS
Hazardous weather outlook, Sep 28, 11:35 AM EDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1135 AM EDT MON SEP 28 2009

MIZ037>040-043>046-050>052-056>059-064>067-071>074-291100-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1135 AM EDT MON SEP 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE THIS AFTERNOON
AND TONIGHT ALONG THE LAKE MICHIGAN COAST...WITH GUSTS AROUND 45 MPH
POSSIBLE INLAND. THE HIGH WINDS ARE A RESULT OF A STRONG LOW
PRESSURE SYSTEM MOVING THROUGH THE GREAT LAKES REGION. WINDS OF THIS
STRENGTH MAY BRING DOWN TREE LIMBS AND POWER LINES CAUSING SOME
POWER OUTAGES.

THE STRONG WINDS WILL CREATE LARGE WAVES ON LAKE MICHIGAN WHICH
WILL LEAD TO SOME BEACH EROSION ALONG THE SHORELINE.

A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...BUT SEVERE
WEATHER IS NOT EXPECTED FROM THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-291100-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1135 AM EDT MON SEP 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STORM FORCE WINDS TO AROUND 50 KNOTS ARE EXPECTED ON LAKE MICHIGAN
THIS AFTERNOON WITH WAVES IN EXCESS OF 14 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS WILL CONTINUE INTO TUESDAY WITH WAVES OF 10 TO 14
FEET SUBSIDING TO 6 TO 10 FEET THROUGH THE COURSE OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUKE MJS

In the hours before

Local storm report, Sep 28, 5:34 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
534 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
09/28/2009  M60.00 MPH       VAN BUREN          MI   OTHER FEDERAL

            SOUTH HAVEN GLERL SITE

&&

JK
Local storm report, Sep 28, 5:43 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
543 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     NON-TSTM WND GST 4 W MUSKEGON            43.23N 86.34W
09/28/2009  M54.00 MPH       MUSKEGON           MI   OTHER FEDERAL

            MUSKEGON GLERL SITE IN THE MUSKEGON CHANNEL

1155 AM     NON-TSTM WND GST 4 SSE MUSKEGON          43.17N 86.24W
09/28/2009  M47.00 MPH       MUSKEGON           MI   ASOS

1209 PM     NON-TSTM WND GST 1 NW BATTLE CREEK       42.33N 85.21W
09/28/2009  M41.00 MPH       CALHOUN            MI   ASOS

1235 PM     NON-TSTM WND GST 1 ENE CHARLOTTE         42.57N 84.81W
09/28/2009  M32.00 MPH       EATON              MI   AWOS

1236 PM     NON-TSTM WND GST 1 SSE MARSHALL          42.25N 84.96W
09/28/2009  M33.00 MPH       CALHOUN            MI   AWOS

1237 PM     NON-TSTM WND GST 5 NNW LANSING           42.80N 84.58W
09/28/2009  M36.00 MPH       CLINTON            MI   ASOS

1255 PM     NON-TSTM WND GST 2 SE MASON              42.57N 84.42W
09/28/2009  M37.00 MPH       INGHAM             MI   AWOS

0131 PM     NON-TSTM WND GST 3 WNW JACKSON           42.26N 84.46W
09/28/2009  M35.00 MPH       JACKSON            MI   ASOS

0131 PM     NON-TSTM WND GST 2 S HOLLAND             42.75N 86.11W
09/28/2009  M45.00 MPH       ALLEGAN            MI   ASOS

0155 PM     NON-TSTM WND GST 1 NE MOUNT PLEASANT     43.61N 84.76W
09/28/2009  M32.00 MPH       ISABELLA           MI   AWOS

0210 PM     NON-TSTM WND GST BIG SABLE POINT         44.06N 86.51W
09/28/2009  M52.00 MPH       MASON              MI   OTHER FEDERAL

            BIG SABLE LIGHTHOUSE

0237 PM     NON-TSTM WND GST 2 ENE LUDINGTON         43.97N 86.41W
09/28/2009  M38.00 MPH       MASON              MI   AWOS

0315 PM     NON-TSTM WND GST 4 SSW ALMA              43.32N 84.69W
09/28/2009  M35.00 MPH       GRATIOT            MI   AWOS

0316 PM     NON-TSTM WND GST 3 SW FREMONT            43.44N 85.99W
09/28/2009  M38.00 MPH       NEWAYGO            MI   AWOS

0320 PM     NON-TSTM WND GST 4 SSE MUSKEGON          43.17N 86.23W
09/28/2009  M55.00 MPH       MUSKEGON           MI   OTHER FEDERAL

            MUSKEGON GLERL

0336 PM     NON-TSTM WND GST 4 SSE SOUTH HAVEN       42.35N 86.26W
09/28/2009  M40.00 MPH       VAN BUREN          MI   AWOS

0340 PM     NON-TSTM WND GST 4 SSE KALAMAZOO         42.23N 85.56W
09/28/2009  M32.00 MPH       KALAMAZOO          MI   ASOS

0416 PM     NON-TSTM WND GST 2 NW BIG RAPIDS         43.72N 85.51W
09/28/2009  M33.00 MPH       MECOSTA            MI   AWOS

0419 PM     NON-TSTM WND GST 5 W HOLLAND             42.79N 86.20W
09/28/2009  M63.00 MPH       OTTAWA             MI   TRAINED SPOTTER

            HAND HELD ANEMOMETER.

0447 PM     NON-TSTM WND GST 4 E KENTWOOD            42.90N 85.51W
09/28/2009  M41.00 MPH       KENT               MI   ASOS

0455 PM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
09/28/2009  M60.00 MPH       VAN BUREN          MI   OTHER FEDERAL

            SOUTH HAVEN GLERL SITE

&&

MEADE
Local storm report, Sep 28, 6:20 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
620 PM EDT MON SEP 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND DMG STONY LAKE              43.56N 86.50W
09/28/2009                   OCEANA             MI   TRAINED SPOTTER

            OAK TREE UPROOTED. ADDITIONAL TREE DAMAGE IN AREA.
            ESTIMATED TIME.

&&

JK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 9:59 PM EDTGale WarningGRR12 hr
Sep 29, 10:24 AM EDTSmall Craft AdvisoryGRR26 hr

Nearby

Wind Advisories in Michigan, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.